# SDR LR7A2021011402668

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Condition: Gouged
- Location: Fuselage Skin
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5314, FOUND THE FS 387 BELLY SKIN STIFFENER GOUGED AT FS 387, RBL 31, WL 132.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21 NR 1000303148.
